# SDR 01FDEA00757

- Difficulty date: August 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FWD HINGE SEGMENTS ARE RUBBING HARD, DOOR SIDE AND FUSELAGE SIDE.
